# SDR DALA13005970945

- Difficulty date: January 22, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 62,277 hours, 46,969 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC, FOUND AFT CARGO FLOOR PANEL DAMAGED.  FABRICATED NEW FLOOR PANEL AND INSTALLED.
